Propagation of chaos for the spatially homogeneous Landau equation for Maxwellian molecules - Archive ouverte HAL Access content directly
Journal Articles Kinetic and Related Models Year : 2016

Propagation of chaos for the spatially homogeneous Landau equation for Maxwellian molecules

Abstract

We prove a quantitative propagation of chaos, uniformly in time, for the spatially homogeneous Landau equation in the case of Maxwellian molecules. We improve the results of Fontbona, Guérin and Méléard \cite{FonGueMe} and Fournier \cite{Fournier} where the propagation of chaos is proved for finite time. Moreover, we prove a quantitative estimate on the rate of convergence to equilibrium uniformly in the number of particles.
Fichier principal
Vignette du fichier
LandauChaos9.pdf (512.39 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00765621 , version 1 (15-12-2012)
hal-00765621 , version 2 (10-01-2014)
hal-00765621 , version 3 (14-07-2014)

Identifiers

Cite

Kleber Carrapatoso. Propagation of chaos for the spatially homogeneous Landau equation for Maxwellian molecules. Kinetic and Related Models , 2016, 9 (1), pp.1-49. ⟨10.3934/krm.2016.9.1⟩. ⟨hal-00765621v3⟩
233 View
137 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More